# SDR YENA2024092501304

- Difficulty date: September 21, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N3125J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55211
- Aircraft time: 5,303 hours, 2,084 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#561, LGA-PBI. (AIRCRAFT DIVERTED TO JFK) ' R PACK OVHT R PACK FAIL FA'S REPORT BAD SMELL AND A RUMBLE / REVVING HUMMING NOISE THEN HOT PLASTIC SMELL REPORTED FIREWORKS; REF AML #4091844-1 REMOVED AND REPLACED ACM. A/C OK TO CONT. SVC.'
